About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 871930, 9 pages
http://dx.doi.org/10.1155/2013/871930
Research Article

Classification of Ordered Type Soliton Metric Lie Algebras by a Computational Approach

Department of Mathematics Education, Yıldız Technical University, 34210 Esenler, İstanbul, Turkey

Received 25 February 2013; Accepted 22 April 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hülya Kadıoğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We classify some soliton nilpotent Lie algebras and possible candidates in dimensions 8 and 9 up toisomorphy.We focus on type of derivations, where is the dimension of the Lie algebras. We present algorithms to generate possible algebraic structures.